Pacific Journal of Mathematics

Remarks on the space $H^p$.

Stanley S. Walters

Article information

Source
Pacific J. Math., Volume 1, Number 3 (1951), 455-471.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103052112

Mathematical Reviews number (MathSciNet)
MR0044739

Zentralblatt MATH identifier
0043.11301

Subjects
Primary: 46.3X

Citation

Walters, Stanley S. Remarks on the space $H^p$. Pacific J. Math. 1 (1951), no. 3, 455--471. https://projecteuclid.org/euclid.pjm/1103052112


Export citation

References

  • [1] L. Bieberbach, Lehrbuch der Funktionentheorie,vol. II, Leipzig, 1931.
  • [2] L. M. Graves, Theory of functions of real variables, New York, 1946.
  • [3] D. H. Hyers, Linear topologicalspaces,Bull. Amer. Math. Soc. 51 (1945), 1-24.
  • [4] J. E. Littlewood, Theory of functions, Cambridge, England, 1944.
  • [5] F. Riesz, Vber die Randwerte einer analytischenFunktion, Math. Zeit. 18 (1923), 87-95.
  • [6] S. S. Walters, The space #pwith 0 <p < 1, Proc. Amer. Math. Soc. 1 (1950),800-805.
  • [7] A. Zygmund, Trigonometrical series, Warsaw, 1935.